Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Orthogonal properties of independent functions


Author: Samuel Karlin
Journal: Trans. Amer. Math. Soc. 66 (1949), 44-64
MSC: Primary 42.4X
MathSciNet review: 0032836
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Marcinkiewicz, Indépendantes fonctions I, II and III, Fund. Math. (1938, 1939).
  • [2] H. Steinhaus, Sur la probabilité de la convergence de series, Studia Math. vol. 2 (1930).
  • [3] M. Kac, Sur les fonctions indépendantes I, Studia Math. vol. 6 (1936).
  • [4] J. Marcinkiewicz and A. Zygmund, Sur les fonctions indépendantes, Fund. Math. vol. 29 (1937).
  • [5] -, Quelques théorèmes sur les fonctions indépendantes, Studia Math. vol. 7 (1938).
  • [6] S. Kaczmarz and H. Steinhaus, Theorie der Orthogonalreihen, Warsaw, 1935.
  • [7] M. Kac and H. Steinhaus, Sur les fonctions indépendantes II, Studia Math. vol. 6 (1936).
  • [8] W. Orlicz, Über Folgen linearer Operationen, die von einem Parameter abhangen, Studia Math. vol. 5 (1934).
  • [9] S. Saks and S. Banach, Sur la convergence forte dans les champs, Studia Math. vol. 2 (1930).
  • [10] A. Zygmund, Trigonometrical series, 1935.
  • [11] S. Banach, Théorie des linear opérations, Warsaw, 1932.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1949-0032836-8
PII: S 0002-9947(1949)0032836-8
Article copyright: © Copyright 1949 American Mathematical Society